# SDR SWAA2025010671484

- Difficulty date: November 26, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET P/N 272A9154-6 LOCATED UNDER PANEL 551AT CRACKED.<[01] REMOVED DAMAGED BRACKET AND REPLACES NEW SUPPORT BRACKET P/N 272A9154-6 LOCATED UNDER PANEL 551AT. IAW AMM 20-50-11-910-801. TOOL USED PER2374 DUE DATE 11/2025.;[02] VERIFIED CORRECTIVE ACTION 1.
